RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 78–85 (Mi mz5282)  

This article is cited in 2 scientific papers (total in 2 papers)

Subspaces of finite codimension: The existence of elements of best approximation

L. P. Vlasov


Full text: PDF file (681 kB)

English version:
Mathematical Notes, 1985, 37:1, 45–49

Bibliographic databases:

UDC: 517.982.256
Received: 24.08.1983

Citation: L. P. Vlasov, “Subspaces of finite codimension: The existence of elements of best approximation”, Mat. Zametki, 37:1 (1985), 78–85; Math. Notes, 37:1 (1985), 45–49

Citation in format AMSBIB
\Bibitem{Vla85}
\by L.~P.~Vlasov
\paper Subspaces of finite codimension: The existence of elements of best approximation
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 78--85
\mathnet{http://mi.mathnet.ru/mz5282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792235}
\zmath{https://zbmath.org/?q=an:0572.46012}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 45--49
\crossref{https://doi.org/10.1007/BF01652513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5282
  • http://mi.mathnet.ru/eng/mz/v37/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Existence of best approximation elements in $C(Q,X)$”, Math. Notes, 58:2 (1995), 785–793  mathnet  crossref  mathscinet  zmath  isi
    2. Namboodiri M.N.N. Pramod S. Vijayarajan A.K., “Cebysev Subspaces of $C^*$-Algebras - a Survey”, Operator Algebras and Mathematical Physics, Operator Theory Advances and Applications, 247, ed. Bhattacharyya T. Dritschel M., Birkhauser Verlag Ag, 2015, 101–121  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020